Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 496, NWS Atlanta, GA

August 12, 2023Haralson County, Polk County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2023, 5:09 PM EDT for Haralson County, Polk County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2023, 5:09 PM EDT (21:09 UTC)
Expired
Aug 12, 2023, 6:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haralson County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 5:35 PM EDTTSTM WND DMG3 Nnw Eubank Lake, GAper EMA, multiple trees downed along Everett Mountain Road at several locations.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 11:50 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1531 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

781 
WUUS52 KFFC 122109
SVRFFC
GAC143-233-122200-
/O.NEW.KFFC.SV.W.0496.230812T2109Z-230812T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
509 PM EDT Sat Aug 12 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Haralson County in northwestern Georgia...
  Polk County in northwestern Georgia...

* Until 600 PM EDT.

* At 509 PM EDT, a severe thunderstorm was located near Borden
  Springs, or 11 miles east of Piedmont, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cedartown, Buchanan, Bremen, Rockmart, Tallapoosa, Waco, Braswell,
  Fish Creek, Etna, Eubank Lake, Esom Hill, Antioch, Van Wert,
  Draketown, and Felton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3408 8542 3401 8495 3395 8498 3395 8505
      3391 8505 3390 8504 3381 8504 3381 8505
      3372 8505 3369 8512 3370 8514 3365 8529
      3365 8534
TIME...MOT...LOC 2109Z 282DEG 22KT 3390 8542 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
570 
WWUS52 KFFC 122144
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Sat Aug 12 2023

GAC143-233-122200-
/O.CON.KFFC.SV.W.0496.000000T0000Z-230812T2200Z/
Haralson GA-Polk GA-
544 PM EDT Sat Aug 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR HARALSON AND SOUTHEASTERN POLK COUNTIES...

At 544 PM EDT, a severe thunderstorm was located near Buchanan,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Buchanan, Bremen, Rockmart, Tallapoosa, Waco, Braswell, Fish Creek,
Draketown, Eubank Lake, Van Wert, and Antioch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3401 8495 3395 8498 3395 8505 3391 8505
      3390 8504 3381 8504 3381 8505 3372 8505
      3369 8512 3370 8514 3365 8529 3366 8534
      3371 8535 3383 8522 3404 8512
TIME...MOT...LOC 2144Z 285DEG 25KT 3383 8513 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:42 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 12, 2:42 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
242 PM EDT Sat Aug 12 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 240 PM EDT Sat Aug 12 2023

Regional radar analysis shows a large MCS moving across eastern
TN and western NC this afternoon. The steering flow remains out of
the NW and this system should impact northern portions of the
state late this afternoon into the evening hours. The atmos across
the CWA remains very unstable with 4000+ CAPEs and steep mid
level lapse rates. The best mid level forcing (shortwave) remains
just to the north along with slightly better shear. The greatest
potential for severe storms is mainly north of the Interstate 20
corridor. However, there is some potential for severe storms south
of I-20, especially if storms form along an outflow boundary and
feed off of all the instability. The primary severe hazard will be
damaging wind gusts, but a few large hail reports are not out of
the question. PWATs remain high, so localized flooding is also
possible.

The hi-res models have performed pretty poorly with this system and
have really struggled today. Cannot see a reason why convective
coverage would not be higher further south, especially in this
environment. Have raised pops from the current models to match
current radar trends. Even though south of I-20 is further away from
the mid level forcing, do think scatted coverage is needed. Pops may
be too low, especially if this system produces an organized outflow
boundary.

Think the hi-res models are struggling for convective coverage and
initiation on Sunday also. The NW flow aloft will continue and the
synoptic models are indicating another MCS coming down in the flow.
Have kept pops in the chance range for now.

NListemaa

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 240 PM EDT Sat Aug 12 2023

The end of the persistent northwest flow aloft of late will finally
have come at the start of the long term. Upper ridging will stretch
across the Gulf Coast states on Monday ahead of an approaching
trough and associated surface cold front pushing across the Ohio
Valley. Under continued influence of the ridge, very hot conditions
will persist on Monday, which will likely be the hottest day of the
forecast period. Highs will soar into the upper 90s for most, and
dewpoints will remain well into the mid to upper 70s, setting up
another day of Excessive Heat conditions with heat index values
likely above 110 in portions of central Georgia.

Fortunately, the tide will begin to turn with regard to the
excessive heat by Tuesday as the aforementioned cold front pushes
southeastward. The front will provide the focus for at least
scattered convection on Tuesday, especially in the southern two-
thirds of the CWA as cooler, drier air begins to settle into north
Georgia by the afternoon. Still, in central Georgia temperatures
will likely warrant yet another day of heat headlines. The surface
front looks to clear most of the area by Wednesday, though likely
becoming stationary across southeast Georgia. This will provide some
focus for ongoing scattered PoPs through the end of the week in the
southeast half of the area.

The relatively cooler and drier air in the wake of the front will
provide welcome relief from the extreme heat as highs return near to
even slightly below normal through the latter half of the week. In
fact, Wednesday and Thursday morning temperatures should be quite
pleasant with lows in the 60s across north Georgia and even some 50s
sneaking into the north Georgia mountains.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 1255 PM EDT Sat Aug 12 2023

Thunderstorm complex forecast to move south across the area late
this afternoon/early evening. Think the timing is very close, but
may possibly be tweaked +/- and hour as it moves through north GA.
Winds will remain on the west side, fairly light at night. Another
thunderstorm complex is possible tomorrow.

//ATL Confidence...18Z Update...
Med to high confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  74  96 /  60  40  20  20
Atlanta         75  93  76  97 /  60  40  20  20
Blairsville     68  88  69  90 /  60  40  20  20
Cartersville    73  93  73  96 /  60  40  20  20
Columbus        76  97  77  99 /  30  40  20  30
Gainesville     73  92  74  95 /  60  40  20  20
Macon           75  96  76  97 /  40  40  20  30
Rome            73  93  74  97 /  30  40  20  20
Peachtree City  73  94  74  97 /  60  40  20  20
Vidalia         77  96  77  97 /  30  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

Heat Advisory from 10 AM to 8 PM EDT Sunday for GAZ023>025-027-
033>038-042>048-052>057-066>068.

Excessive Heat Watch from Monday morning through Monday evening
for GAZ023>025-027-033>039-044>062-066>076-078>086-089>098-
102>113.

Excessive Heat Warning from 10 AM to 8 PM EDT Sunday for GAZ039-
049>051-058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...NListemaa
LONG TERM....RW
AVIATION...NListemaa
Hazardous weather outlook, Aug 12, 10:28 AM EDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1028 AM EDT Sat Aug 12 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1028 AM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect for all of central Georgia and
portions of north Georgia south of a Rome to Canton to
Gainesville line until 8 PM today. Heat Index values between
105-109 degrees are likely. Some areas near Macon could approach
Excessive Heat Warning criteria with heat index values near 110
degrees.

Scattered thunderstorms are also expected this afternoon and
evening. Some storms could become strong to severe, capable of
producing damaging wind gusts, frequent lightning, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

An Excessive Heat Watch has been issued for portions of central
and central Georgia for Sunday, mainly along and south of a line
from Washington to College Park to Franklin. Heat Index values
around 110 degrees are possible.

Heat Index values will remain high for portions of central and
southern Georgia through early next week. Additional Advisories
and/or Warnings may be needed. Take extra precautions and drink
plenty of fluids if you plan to spend time outside this weekend or
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 12, 4:15 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Sat Aug 12 2023

GAZ042-043-053-122045-
Douglas GA-Coweta GA-Carroll GA-
415 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas and northwestern Coweta Counties
through 445 PM EDT...

At 415 PM EDT, a strong thunderstorm was over Clem, or near
Carrollton, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Carrollton, Whitesburg, Clem, Plant Yates, Byers Crossroads, Lowell,
Hannah, Roscoe, and Seaton Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.

&&

LAT...LON 3361 8512 3361 8482 3357 8482 3355 8483
      3353 8482 3349 8482 3339 8489 3351 8515
TIME...MOT...LOC 2015Z 285DEG 19KT 3353 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 4:16 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sat Aug 12 2023

GAZ066-067-122045-
Troup GA-Meriwether GA-
416 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of west central
Meriwether and east central Troup Counties through 445 PM EDT...

At 416 PM EDT, a strong thunderstorm was over Mountville, or 7 miles
west of Greenville, moving east at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Greenville, Saint Marks, Stovall, Mountville, Big Springs,
Louise, and Odessadale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3303 8498 3315 8488 3312 8465 3299 8471
      3291 8485
TIME...MOT...LOC 2016Z 290DEG 12KT 3304 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 12, 4:31 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Sat Aug 12 2023

GAZ067-078-079-122100-
Harris GA-Meriwether GA-Talbot GA-
431 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southwestern
Meriwether, northwestern Talbot and northeastern Harris Counties
through 500 PM EDT...

At 431 PM EDT, a strong thunderstorm was over Pine Mountain-Callaway
Gardens, or 8 miles northeast of Hamilton, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Manchester, Pine Mountain, Warm Springs, Pine
Mountain-Callaway Gardens, Shiloh, F.d. Roosevelt State Park, Durand,
Flint Hill, and Pine Mountain Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3287 8490 3287 8486 3295 8486 3296 8466
      3282 8464 3273 8475 3281 8492
TIME...MOT...LOC 2031Z 290DEG 10KT 3288 8482

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 4:34 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Sat Aug 12 2023

GAZ032-033-045-122100-
North Fulton GA-Cobb GA-DeKalb GA-
434 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northwestern DeKalb,
east central Cobb and central Fulton Counties through 500 PM EDT...

At 434 PM EDT, a strong thunderstorm was over Chastain Memorial Park,
or 7 miles southeast of Marietta, moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Sandy Springs, Smyrna, Dunwoody, Chamblee,
Doraville, North Atlanta, North Druid Hills, Midtown, Druid Hills,
North Decatur, Virginia Highland, Vinings, Piedmont Park, Brookhaven,
La Vista, Atlantic Station, and Chastain Memorial Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3387 8451 3396 8445 3390 8426 3380 8430
      3376 8439
TIME...MOT...LOC 2034Z 305DEG 15KT 3389 8443

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 4:56 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Sat Aug 12 2023

GAZ079-089>091-122130-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
456 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of northwestern Marion,
northeastern Muscogee, northeastern Chattahoochee and southwestern
Talbot Counties through 530 PM EDT...

At 456 PM EDT, a strong thunderstorm was over Box Springs, or 13
miles southwest of Talbotton, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Upatoi, Box Springs, Marion Estates, Juniper, and Eelbeck/West Fort
Moore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3255 8480 3259 8473 3258 8470 3261 8469
      3260 8468 3252 8450 3243 8457 3240 8472
TIME...MOT...LOC 2056Z 311DEG 8KT 3253 8469

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 12, 5:01 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
501 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     Tstm Wnd Gst     1 WSW Hartsfield-Jackso 33.63N 84.45W
08/12/2023  M60 MPH          Clayton            GA   ASOS

            Measured at ASOS station KATL Atlanta.

&&

DL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:58 PM EDTSpecial Weather StatementFFCDade32 min
Aug 12, 2:10 PM EDTSpecial Weather StatementFFCWalker35 min
Aug 12, 2:27 PM EDTSpecial Weather StatementFFCFannin33 min
Aug 12, 2:34 PM EDTSpecial Weather StatementFFCMurray, Whitfield26 min
Aug 12, 2:43 PM EDTSpecial Weather StatementFFCWhitfield32 min
Aug 12, 2:45 PM EDTExcessive Heat WatchFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 65 more23 hr
Aug 12, 2:45 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more29 hr
Aug 12, 2:45 PM EDTHeat AdvisoryFFCBanks, Barrow, Carroll, Clarke, Clayton, Coweta and 19 more29 hr
Aug 12, 2:46 PM EDTSpecial Weather StatementFFCCatoosa29 min
Aug 12, 2:50 PM EDTSevere Thunderstorm WarningFFCDade, Walker40 min
Aug 12, 3:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield44 min
Aug 12, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Aug 12, 3:05 PM EDTSpecial Weather StatementFFCMurray25 min
Aug 12, 3:14 PM EDTSpecial Weather StatementFFCHaralson31 min
Aug 12, 3:17 PM EDTSpecial Weather StatementFFCHeard28 min
Aug 12, 3:24 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 12, 3:29 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield46 min
Aug 12, 3:32 PM EDTSpecial Weather StatementFFCCarroll28 min
Aug 12, 3:34 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Pickens26 min
Aug 12, 3:43 PM EDTSpecial Weather StatementFFCTroup32 min
Aug 12, 3:59 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 12, 4:02 PM EDTSpecial Weather StatementFFCWhite28 min
Aug 12, 4:05 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin, Pickens, Union25 min
Aug 12, 4:10 PM EDTSpecial Weather StatementFFCCoweta35 min
Aug 12, 4:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Aug 12, 4:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Aug 12, 4:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Aug 12, 4:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton48 min
Aug 12, 4:31 PM EDTSpecial Weather StatementFFCHarris29 min
Aug 12, 4:34 PM EDTSpecial Weather StatementFFCFulton26 min
Aug 12, 4:52 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more38 min
Aug 12, 4:56 PM EDTSpecial Weather StatementFFCMarion34 min
Aug 12, 5:07 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot53 min
Aug 12, 5:16 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, DeKalb, Gwinnett, Henry, Newton and 3 more44 min
Aug 12, 5:25 PM EDTSpecial Weather StatementFFCTalbot35 min
Aug 12, 5:26 PM EDTSpecial Weather StatementFFCMarion34 min
Aug 12, 5:27 PM EDTSpecial Weather StatementFFCDouglas, Paulding33 min
Aug 12, 5:34 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Haralson, Paulding, Polk41 min
Aug 12, 5:36 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Oconee and 2 more39 min
Aug 12, 5:38 PM EDTSevere Thunderstorm WarningFFCMadison52 min
Aug 12, 5:43 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson47 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster44 min
Aug 12, 5:52 PM EDTSpecial Weather StatementFFCTaylor38 min
Aug 12, 6:06 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton39 min
Aug 12, 6:08 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oconee, Oglethorpe37 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam10 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup47 min
Aug 12, 6:20 PM EDTSpecial Weather StatementFFCMuscogee25 min
Aug 12, 6:26 PM EDTSpecial Weather StatementFFCCobb, Gwinnett34 min
Aug 12, 6:31 PM EDTSpecial Weather StatementFFCDooly, Macon, Schley, Sumter, Webster29 min
Aug 12, 6:35 PM EDTSevere Thunderstorm WarningFFCHeard, Troup40 min
Aug 12, 6:43 PM EDTSpecial Weather StatementFFCOconee32 min
Aug 12, 6:49 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes26 min
Aug 12, 6:52 PM EDTSpecial Weather StatementFFCStewart, Webster23 min
Aug 12, 7:03 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup23 min
Aug 12, 7:05 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes25 min
Aug 12, 7:15 PM EDTSpecial Weather StatementFFCBibb30 min
Aug 12, 7:25 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster35 min
Aug 12, 7:27 PM EDTSpecial Weather StatementFFCWilkes33 min
Aug 12, 7:45 PM EDTSpecial Weather StatementFFCTwiggs30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.